# SDR CALA2013092491415

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 49,102 hours, 10,579 cycles
- Engine: Pwa PW4077
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S HEADSET WONT TRANSMIT.  REPLACED WITH SPARE HEADSET, SPARE WORKS OK.  REPLACED SPARE MINITEL.
